# SDR 2011FA0000695

- Difficulty date: October 19, 2011
- Submitted: October 21, 2011
- Operation: General aviation
- Aircraft: N328TA
- Make and model: Cessna 172S
- Aircraft serial: 172S9328
- System (JASC): 2710 · Aileron Control System
- Part: Control Cable
- Condition: Worn
- Location: Aileron
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTED CONTROL CABLES FOR WEAR IAW SB 11-27-05.   CONTROL CABLES WORN AND REPLACED.
